# SDR USAA2011072600034

- Difficulty date: June 30, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: D57551038200
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - PROTECTIVE TREATMENT MISSING ON BOLT OF ACTUATOR OUTBOARD SIDE AT RIGHT AILERON AT WS 12870, RIB 24.  REPLACED BOLT OF ACTUATOR OUTBOARD SIDE AT RIGHT AILERON AT WS 12870, RIB 24 IAW A319 AMM 27-14-51.
